# SDR C2XA00BT018

- Difficulty date: April 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135470
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4184 - CREW REPORTED APU FIRE DETECTOR FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED FIRE/OVERHEAT DETECTOR.  OPS CHECKED SYSTEM GOOD.  (M)
